MAUDE Adverse Event Report: ARTHREX, INC. FIBERWIRE GRASPER W/ NR HANDLES; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. FIBERWIRE GRASPER W/ NR HANDLES; ACCESSORIES, ARTHROSCOPIC
Model Number FIBERWIRE GRASPER W/ NR HANDLES
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed.Visual evaluation confirms the upper jaw is broken.Device functioning was not performed due to the damaged of the device.The cause of this event is undetermined.
 
Event or Problem Description
On 12/07/2021, it was reported by a facility representative via sems that an ar-13975nr is not working properly.This was discovered during use in a procedure.No patient affect reported.There was no additional information provided.During returned device evaluation, a reportable malfunction was discovered.

Brand Name
FIBERWIRE GRASPER W/ NR HANDLES
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13839506
Report Number1220246-2022-04615
Device Sequence Number12215509
Product Code NBH
UDI-Device Identifier00888867015821
UDI-Public00888867015821
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERWIRE GRASPER W/ NR HANDLES
Device Catalogue NumberAR-13975NR
Device Lot Number32131
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown